# SDR HEEA107418

- Difficulty date: December 14, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 12,545 hours
- Engine: Ge CT72A
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 9A1746
- Part serial: R7999
- Condition: Popped
- Location: Nr 2 Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 TRANSFER LIGHT ILLUMINATED AND CIRCUIT BREAKER POPPED.  FOLLOWED EMERGENCY PROCEDURE AND LANDED. MAINTENANCE REPLACED NR 2 TRANSFER PUMP.
